JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Difference Paranormed Sequence Spaces over n-normed Spaces Defined by a Musielak-Orlicz Function
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 54, Issue 1,  2014, pp.73-86
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2014.54.1.73
 Title & Authors
Some Difference Paranormed Sequence Spaces over n-normed Spaces Defined by a Musielak-Orlicz Function
Raj, Kuldip; Sharma, Sunil K.; Gupta, Amit;
  PDF(new window)
 Abstract
In the present paper we introduce difference paranormed sequence spaces , and defined by a Musielak-Orlicz function = over n-normed spaces. We also study some topological properties and some inclusion relations between these spaces.
 Keywords
Paranorm space;difference sequence spaces;Orlicz function;Musielak-Orlicz function;solid;monotone etc;
 Language
English
 Cited by
1.
On certain spaces of double sequences by de la Vallée-Poussin mean, Asian-European Journal of Mathematics, 2015, 08, 04, 1550079  crossref(new windwow)
 References
1.
Y. Altin, Properties of some sets of sequences defined by a modulus function, Acta Math. Sci. Ser. B Engl. Ed., 29(2009), 427-434.

2.
M. Et, H. Altinok and Y. Altin, On generalized sequence spaces, Appl. Math. Comput., 154(2004), 167-173. crossref(new window)

3.
M. Et, Y. Altin, B. Choudhary and B. C. Tripathy, On some classes of sequences defined by sequences of Orlicz functions, Math. Inequal. Appl., 9(2006), 335-342.

4.
M. Et and R. Colak, On generalized difference sequence spaces, Soochow J. Math., 21(1995), 377-386.

5.
S. Gahler, Linear 2-normietre Rume, Math. Nachr., 28(1965), 1-43.

6.
H. Gunawan, On n-inner product, n-norms, and the Cauchy-Schwartz inequality, Sci. Math. Jap., 5(2001), 47-54.

7.
H. Gunawan, The space of p-summable sequence and its natural n-norm, Bull. Aust. Math. Soc., 64(2001), 137-147. crossref(new window)

8.
H. Gunawan and M. Mashadi, On n-normed spaces, Int. J. Math. Math. Sci., 27(2001), 631-639. crossref(new window)

9.
H. Kizmaz, On certain sequence spaces, Canad. Math-Bull., 24(1981), 169-176. crossref(new window)

10.
J. Lindenstrauss and L. Tzafriri,On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390. crossref(new window)

11.
L. Maligranda, Orlicz spaces and interpolation, Seminars in Mathematics 5, Polish Academy of Science (1989).

12.
A. Misiak, n-inner product spaces, Math. Nachr., 140(1989), 299-319. crossref(new window)

13.
J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Matthematics, 1034(1983).

14.
K. Raj, A. K. Sharma and S. K. Sharma, A Sequence space defined by a Musielak-Orlicz function, Int. J. Pure Appl. Math., 67(2011), 475-484.

15.
K. Raj, S. K. Sharma and A. K. Sharma, Some difference sequence spaces in n-normed spaces defined by a Musielak-Orlicz function, Armen. J. Math., 3(2010), 127-141.

16.
K. Raj and S. K. Sharma, Some sequence spaces in 2-normed spaces defined by a Musielak-Orlicz function, Acta Univ. Sapientiae Math., 3(2011), 97-109.

17.
B. C. Tripathy and H. Dutta, Some difference paranormed sequence spaces defined by Orlicz functions, Fasciculi Math., Nr, 42(2009), 121-131.

18.
A. Wilansky, Summability through Functional Analysis, North-Holland Math. Stud., 85(1984).